| Model Number |
3262 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient is not receiving effective therapy.Surgical intervention may be pending to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: lead, model: 3244ans, udi: (b)(4), serial: n/a, batch: 4215346.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.